# SDR P2EA00172

- Difficulty date: April 17, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND FORWARD CARGO DOOR, AFT LOWER CORNER WITH CRACK.  L = 0.437 INCH.  REPAIRED FORWARD CARGO DOOR, AFT LOWER CORNER IAW COOPESA EO NR COO-3-52-286-00 DATED MAY 2, 2000, AND BOEING FAX NR COO-SJO-00-00463H DATED MAY 2, 2000, DOCUMENTED ON FAA FORM 8110-3 APPROVED AND SUBMITTED BY FAA DER DESIGNATION NR DERY 6350498-NM DATED 5-8-2000.  SEE COOPESA WO NR N10316-1-219, AND VAM 100-0722.  (X)
